Discussions By Condition: I cannot get a diagnosis.

OTC deficiency, please help

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • April 17, 2012
  • 06:15 AM

I would like to inquire about any solution/opinions.

The boy is 3 years of age. He was hospitalized because of fluids in his lungs. The cause of the lung fluids was initially unknown, and it was only discovered yesterday that the fluid came from the port itself. The line of his port had came out around the lung area, causing the fluids that were admitted through the port to go into his lungs. Upon admittance, hours later, he began having difficulty breathing, and his oxygen level dropped.

His blood clots easily, and the blood vessels around his chest has blood clots. Already, new blood vessels are forming. His chest all the way to his head is swollen because of the blood clots. His lungs are stable right now, but still not good. He has been unconscious for already 1 month, and lung condition hasn't showed improvement for the past 1 week.

The doctors are planning to do a surgery to remove the port, but have not come across such a situation. Because it is too near the lungs, it may cause the lungs to bleed. On the day of his check up, his nutrients were all below normal range. His potassium was on the low side, and this may cause the heart to stop beating.

Any opinions or advise on this situation is greatly appreciated. Is this a common occurrence (for the port to detach, etc.) or a case of negligence on the doctors' part? Please help. Thank you.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?